# SDR DALA2016070205063

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 200, RBL 10-43 IS CORRODED AT MARKED LOCATIONS IN SIDE CHANNEL.  FABRICATED NEW FLOOR SUPPORT IAW SRM 51-40-08 & DWG 9936534.  PART BEYOND LIMIT IAW SRM 53-00-00, PG 105 FIG 103.  FLOOR SUPPORTS TO BE INSTALLED ON NON-ROUTINE 69007-200-0049.  JOB COMPLETE.
